# SDR R61A201402070231

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: FO424639
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND FIRST OFFICER`S SEAT BACK CRACKED.  MX REPLACED SEAT BACK IAW CMM 25-11-66.
